American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Nicole Lemire, Vladimir L. Popov and Zinovy Reichstein. Cayley groups. J. Amer. Math. Soc. 19 (2006) 921-967. MR 2219306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Philippe Gille. Spécialisation de la $R$-équivalence pour les groupes réductifs. Trans. Amer. Math. Soc. 356 (2004) 4465-4474. MR 2067129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Martin W. Liebeck and Gary M. Seitz. The maximal subgroups of positive dimension in exceptional algebraic groups. Memoirs of the AMS 169 (2004) MR 2044850.
Book volume table of contents   

[4] M. Brion and V. Lakshmibai. A geometric approach to Standard Monomial Theory. Represent. Theory 7 (2003) 651-680. MR 2017071.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1